RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2018, том 14, номер 2, страницы 153–168 (Mi jmag695)  

Nonlinear dynamics of solitons for the vector modified Korteweg–de Vries equation

V. Fenchenko, E. Khruslov

B. Verkin Institute for Low Temperature Physics and Engineering of the National Academy of Sciences of Ukraine, 47 Nauky Ave., Kharkiv, 61103, Ukraine

Аннотация: The vector generalization of the modified Korteweg–de Vries equation is considered and the inverse scattering transform for solving this equation is developed. The solitons and the breather solutions are constructed and the processes of their interactions are studied. It is shown that along with one-component soliton solutions, there are three-component solutions which have essentially a three-component structure.

Ключевые слова и фразы: vector mKdV, inverse scattering transform, soliton, collision.

DOI: https://doi.org/10.15407/mag14.02.153

Полный текст: PDF файл (470 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
MSC: 35Q51
Поступила в редакцию: 14.06.2017
Исправленный вариант: 06.09.2017
Язык публикации: английский

Образец цитирования: V. Fenchenko, E. Khruslov, “Nonlinear dynamics of solitons for the vector modified Korteweg–de Vries equation”, Журн. матем. физ., анал., геом., 14:2 (2018), 153–168

Цитирование в формате AMSBIB
\RBibitem{FenKhr18}
\by V.~Fenchenko, E.~Khruslov
\paper Nonlinear dynamics of solitons for the vector modified Korteweg--de Vries equation
\jour Журн. матем. физ., анал., геом.
\yr 2018
\vol 14
\issue 2
\pages 153--168
\mathnet{http://mi.mathnet.ru/jmag695}
\crossref{https://doi.org/10.15407/mag14.02.153}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag695
  • http://mi.mathnet.ru/rus/jmag/v14/i2/p153

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:15
    Полный текст:3

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019